Fighting for our lives–rebounding after Levaquin

Received another call today from someone given the drug Levaquin. It seems as if the calls are coming more frequently lately, and they all have a familiar ring to them. This one nearly broke my heart, as it was from an 82-year-old lady named Margaret, who was given the drug for a simple chest cold. She went from living as an independent, active woman, to a tearful, depressed and barely able to function disabled person.

The story was so similar to mine, that it gave me chills. Just 2- 750 mg pills of Levaquin and she was unable to walk, had shocks in her legs, swollen tendons, insomnia, depression, anxiety, digestive issues and more. Gosh, I hate this drug! Moreover, I have little use for the physicians who so readily prescribe this antibiotic and fail to realize the potential debilitating side effects. She, like me, and thousands of others, went to her doctor for help and was prescribed this poison, and then, when she returned to ask for help in dealing with the adverse side effects, was tossed off as crazy. I am so sick of this.

Just one quick read of the drug interaction literature accompanied with the fluoroquinolones they are prescribing would clue them in on the dangers of this family of drugs  and the potential harm for those who innocently take them, thinking that this pill will make them feel better.

It has been 9 months of hell for me and there have not only been days that I thought I was going to die, but days that I wished I would. Right now, I am going through a terrible relapse period that, among other things, has not allowed me much use of my hands–and being a writer, you can only imagine how damaging this is to my career.

If it weren’t for the tremendous support I have received from thousands of others like me on a Facebook support group, I would not be here today. Through them and through a doctor I found, who specializes in integrative medicine, I have received emotional support as well as helpful guidelines in eating healthy, taking the correct supplements—as well as, what not to take to get through this horror.

Right now, there are thousands of us petitioning to get a class action lawsuit started to get this drug removed from the market. If you, or a loved one has been prescribed this antibiotic and have suffered side affects, please join us in filling out this form. It only takes 3 minutes of your time and has the potential to help millions.

Please consider signing up–and please pray for Margaret and all those suffering needlessly from fluoroquinolones.

ATTENTION: Fluoroquinolone drugs have been linked to numerous and widespread devastating and systemic side effects. Toxic side effects to the Central Nervous System, Peripheral Nervous System and the Autonomic Nervous System have been repor
ted. If you have taken Levaquin, Cipro or Avelox and experienced any of these or other side effects lasting longer than 3 weeks after discontinuation of the drug, please contact the FQ Lawsuit Registry. One experienced Southern California law firm would like to represent you regarding your adverse drug reaction. In order to be considered for compensation for your injuries, in this class action lawsuit, you must fill out the information form provided. No information will be shared outside the legal firm. This is time sensitive. Law firms gauge interest by numbers of responsive victims affected. These forms need to be submitted by Thurs Sept. 13th. Please take 3 minutes and register NOW in order to obtain financial compensation.https://docs.google.com/spreadsheet/viewform?formkey=dGtXRnVhcjZXRzU4VGh6OEcwckJRX2c6MQ&fb_source=message

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s